# SDR UIEA201811012451

- Difficulty date: September 28, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T521368
- Condition: Corroded
- Location: Bs 865-1065
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK BS 870 TO 1065,  RBL 88.5 HAD CORROSION.  R & R THE SEAT TRACK IAW SRM 51-40-02-0G-0,  SRM 53-00-52-2R-1, REPAIR 3, FIG 201, AND EA 767-5301-28-A7431.
